# SDR ASAA2013020593824

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 42,645 hours, 23,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 69446981
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST HANDLE BRACKET IS CRACKED.  R & R BRACKET IAW SRM 51-40-02.
